Bounded solutions of a system of singular integral equations
Doklady Akademii Nauk, Tome 284 (1985) no. 2, pp. 288-291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_2_a5,
author = {I. N. Zabello and A. A. Kilbas},
title = {Bounded solutions of a system of singular integral equations},
journal = {Doklady Akademii Nauk},
pages = {288--291},
year = {1985},
volume = {284},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_2_a5/}
}
I. N. Zabello; A. A. Kilbas. Bounded solutions of a system of singular integral equations. Doklady Akademii Nauk, Tome 284 (1985) no. 2, pp. 288-291. http://geodesic.mathdoc.fr/item/DAN_1985_284_2_a5/